Alert archive / New Jersey / Freeze Warnings in 2007

Freeze Warning 4, NWS New York, NY

November 10, 2007Hudson County, New Jersey; Richmond County, New York

NWS New York, NY issued this freeze warning at Nov 10, 2007, 4:29 PM EST for Hudson County, New Jersey; Richmond County, New York. It took effect at Nov 11, 2007, 3:00 AM EST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 10, 2007, 4:29 PM EST (21:29 UTC)
In effect from
Nov 11, 2007, 3:00 AM EST
Expired
Nov 11, 2007, 8:00 AM EST
In force
5 hr
Issued by
NWS New York, NY

Counties Hudson County, NJ, Richmond County, NY

The radar

The Philadelphia radar (KDIX), 83 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 9.5 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2007-11-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2007-11-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -83 square meters per square second.1939Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
669 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-83 m²/s²
0-3 km storm-relative helicity
-21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KOKX 102129
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE UPTON NY
429 PM EST SAT NOV 10 2007

...FROST AND FREEZE CONDITIONS EXPECTED TONIGHT...

.A COMBINATION OF CLEARING SKIES AND GRADUALLY DIMINISHING WINDS
IN THE PRESENCE OF A CANADIAN AIRMASS WILL ALLOW FOR FROST AND
FREEZE CONDITIONS TO DEVELOP ACROSS THE AREA LATE TONIGHT.

NJZ006-110500-
/O.NEW.KOKX.FZ.W.0004.071111T0800Z-071111T1300Z/
HUDSON-
429 PM EST SAT NOV 10 2007

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY. 

THE COMBINATION OF CLEAR SKIES AND DIMINISHING WINDS LATE TONIGHT
WILL ALLOW FOR TEMPS TO DROP TO OR SLIGHTLY BELOW
FREEZING TOWARDS DAYBREAK...MAINLY ACROSS CENTRAL AND WESTERN
PORTIONS OF THE COUNTY.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

NYZ079-110500-
/O.NEW.KOKX.FR.Y.0011.071111T0500Z-071111T1300Z/
NORTHEASTERN SUFFOLK-
429 PM EST SAT NOV 10 2007

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EST
SUNDAY. 

CLEAR SKIES AND GRADUALLY DIMINISHING WINDS WILL ALLOW TEMPS TO
DROP INTO THE LOWER TO MID 30S AFTER MIDNIGHT...WITH WIDESPREAD
FROST DEVELOPMENT EXPECTED. TEMPERATURES WELL AWAY FROM THE WATER
MAY FALL TO AROUND FREEZING TOWARDS DAYBREAK.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

NYZ072>076-110500-
/O.NEW.KOKX.FR.Y.0011.071111T0500Z-071111T1300Z/
NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-
KINGS (BROOKLYN)-QUEENS-
429 PM EST SAT NOV 10 2007

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EST
SUNDAY. 

CLEAR SKIES AND GRADUALLY DIMINISHING WINDS WILL ALLOW TEMPS TO
DROP INTO THE LOWER TO MID 30S LATE TONIGHT...WITH WIDESPREAD
FROST DEVELOPMENT EXPECTED.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$
3 follow-up statements
000 
WWUS71 KOKX 110252
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE UPTON NY
952 PM EST SAT NOV 10 2007

NJZ006-111000-
/O.CON.KOKX.FZ.W.0004.071111T0800Z-071111T1300Z/
HUDSON-
952 PM EST SAT NOV 10 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM EST
SUNDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY. 

CLEAR SKIES AND LIGHT WINDS LATE TONIGHT WILL ALLOW FOR TEMPERATURES
TO FALL NEAR OR JUST BELOW FREEZING TOWARDS DAYBREAK...ESPECIALLY ACROSS
CENTRAL AND WESTERN PORTIONS OF THE COUNTY.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

NYZ079-111000-
/O.CON.KOKX.FR.Y.0011.071111T0500Z-071111T1300Z/
NORTHEASTERN SUFFOLK-
952 PM EST SAT NOV 10 2007

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST SUNDAY...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST SUNDAY. 

CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO
THE LOWER TO MID 30S LATE TONIGHT...WITH WIDESPREAD FROST EXPECTED.
TEMPERATURES WELL AWAY FROM THE WATER MAY FALL TO NEAR FREEZING TOWARDS
DAYBREAK.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS
MAY BE KILLED IF LEFT UNCOVERED.

$$

NYZ072>076-111000-
/O.CON.KOKX.FR.Y.0011.071111T0500Z-071111T1300Z/
NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-
KINGS (BROOKLYN)-QUEENS-
952 PM EST SAT NOV 10 2007

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST SUNDAY...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST SUNDAY. 

CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO
THE LOWER TO MID 30S LATE TONIGHT...WITH WIDESPREAD FROST
EXPECTED.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS
MAY BE KILLED IF LEFT UNCOVERED.

$$
MANNING
000 
WWUS71 KOKX 110855
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE UPTON NY
355 AM EST SUN NOV 11 2007

NYZ074-111300-
/O.UPG.KOKX.FR.Y.0011.000000T0000Z-071111T1300Z/
/O.EXA.KOKX.FZ.W.0004.000000T0000Z-071111T1300Z/
RICHMOND (STATEN ISLAND)-
355 AM EST SUN NOV 11 2007

...FREEZE WARNING IN EFFECT UNTIL 8 AM EST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT UNTIL 8 AM EST THIS MORNING. THE
FROST ADVISORY IS NO LONGER IN EFFECT. 

CLEAR SKIES AND LIGHT WINDS HAVE ALLOWED TEMPERATURES TO FALL TO NEAR
OR JUST BELOW FREEZING MAINLY SOUTH OF THE STATEN ISLAND EXPRESSWAY.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

NJZ006-111300-
/O.CON.KOKX.FZ.W.0004.000000T0000Z-071111T1300Z/
HUDSON-
355 AM EST SUN NOV 11 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING. 

CLEAR SKIES AND LIGHT WINDS HAVE ALLOWED TEMPERATURES TO FALL TO NEAR
OR JUST BELOW FREEZING OVER THE NORTHERN HALF OF HUDSON COUNTY... 
INCLUDING NORTH BERGEN...SECAUCUS...AND UNION CITY. 

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

NYZ079-111300-
/O.CON.KOKX.FR.Y.0011.000000T0000Z-071111T1300Z/
NORTHEASTERN SUFFOLK-
355 AM EST SUN NOV 11 2007

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING. 

CLEAR SKIES AND LIGHT WINDS HAVE ALLOWED TEMPERATURES TO FALL INTO
THE LOWER AND MID 30S. A FEW SPOTS AWAY FROM THE WATER MAY FALL TO
NEAR OR BELOW FREEZING FOR A SHORT TIME. 

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

NYZ072-073-075-076-111300-
/O.CON.KOKX.FR.Y.0011.000000T0000Z-071111T1300Z/
NEW YORK (MANHATTAN)-BRONX-KINGS (BROOKLYN)-QUEENS-
355 AM EST SUN NOV 11 2007

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING. 

CLEAR SKIES AND LIGHT WINDS HAVE ALLOWED TEMPERATURES TO FALL INTO
THE LOWER AND MID 30S. SOME SPOTS OVER THE NORTHERN BRONX AND THE
EASTERN HALF OF QUEENS MAY FALL BELOW FREEZING FOR A SHORT TIME. 

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$
000 
WWUS71 KOKX 111306
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE UPTON NY
806 AM EST SUN NOV 11 2007

NJZ006-NYZ074-111415-
/O.EXP.KOKX.FZ.W.0004.000000T0000Z-071111T1300Z/
HUDSON-RICHMOND (STATEN ISLAND)-
806 AM EST SUN NOV 11 2007

...FREEZE WARNING HAS EXPIRED...

THE FREEZE WARNING IS NO LONGER IN EFFECT. 

TEMPERATURES REACHED OR FELL BELOW THE FREEZING MARK FOR SEVERAL
HOURS THIS MORNING...THEREFORE THE GROWING SEASON ACROSS HUDSON
AND RICHMOND COUNTIES HAS ENDED.

$$

NYZ072-073-075-076-079-111415-
/O.EXP.KOKX.FR.Y.0011.000000T0000Z-071111T1300Z/
NEW YORK (MANHATTAN)-BRONX-KINGS (BROOKLYN)-QUEENS-
NORTHEASTERN SUFFOLK-
806 AM EST SUN NOV 11 2007

...FROST ADVISORY HAS EXPIRED...

THE FROST ADVISORY IS NO LONGER IN EFFECT. 

TEMPERATURES REACHED OR FELL BELOW THE FREEZING MARK FOR SEVERAL
HOURS THIS MORNING...THEREFORE THE GROWING SEASON ACROSS NEW
YORK...BRONX...KINGS AND QUEENS COUNTIES HAS ENDED.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this freeze warning went out at Nov 10, 3:54 PM EST, 35 minutes earlier.

Area forecast discussion, Nov 10, 3:54 PM EST, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE UPTON NY
354 PM EST SAT NOV 10 2007

.SYNOPSIS...
UPPER LEVEL TROUGH SLIDES EAST OF THE REGION TONIGHT...WITH DEEP
STACKED LOW PRESSURE TRACKING N INTO THE CANADIAN MARITIMES. IN ITS
WAKE...HIGH PRESSURE WILL BUILD IN FROM THE GREAT LAKES AND OHIO
VALLEY. THIS HIGH WILL REMAIN IN CONTROL THROUGH MONDAY...THEN SLIDE
S AND E OF THE AREA MONDAY AFTERNOON AND NIGHT. A WARM FRONT WILL
APPROACH LATE MONDAY NIGHT AND TUESDAY...WITH A WEAK COLD FRONT
PASSING S TUES AFTERNOON. THE FRONT WILL LIFT BACK NORTHEAST OF THE
AREA LATE WED...FOLLOWED BY A COLD FRONT WEDNESDAY NIGHT INTO THURSDAY
MORNING. THIS FRONT WILL USHER IN A COLDER AIR MASS FOR THE LATTER
PART OF THE WEEK. LOW PRESSURE MAY THEN DEVELOP ALONG THE EAST COAST
ON FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
UPPER LEVEL TROUGH SLIDES EAST OF THE REGION TONIGHT...WITH DEEP
STACKED LOW PRESSURE TRACKING N INTO THE CANADIAN MARITIMES. IN ITS
WAKE...HIGH PRESSURE WILL BUILD IN FROM THE GREAT LAKES AND OHIO
VALLEY. DEEP NW FLOW IN THE WAKE OF LOW PRESSURE WILL HAVE SKIES
QUICKLY CLEARING TONIGHT. CAA N FLOW PERSISTS THROUGH MOST OF THE
OVERNIGHT BETWEEN THE DEPARTING LOW AND HIGH PRESSURE BUILDING IN
FROM THE EAST.

BIGGEST QUESTION IN TERMS OF TEMPS TONIGHT WILL BE HOW QUICKLY WE
DECOUPLE AS HIGH PRESSURE BUILDS IN FROM THE WEST. THINK THAT
WESTERN 1/3RD OF CWA HAS BEST CHANCE TO DECOUPLE...OUTSIDE OF
NYC....PROVIDING GOOD RADIATIONAL COOLING CONDITIONS WITH CLEAR
SKIES. THIS WILL HAVE LOWS TONIGHT BOTTOMING OUT IN THE 30S IN THE
IMMEDIATE NYC AREA AND IMMEDIATE COAST...AND IN THE 20S ELSEWHERE.
COULD SEE AN ISOLATED UPPER TEENS IN HIGHER ELEVATIONS OF ORANGE
COUNTY WITH LINGERING SNOWPACK FROM LAST NIGHT. HAVE GONE A DEGREE
OR SO WARMER THAN WARMER GUIDANCE ACROSS EASTERN CONN AND EASTERN
LI WITH GRADIENT LIKELY REMAINING TIGHT ENOUGH FOR SOME MIXING.

SINCE NYC BOROUGHS...HUDSON COUNTY NJ...AND NE SUFFOLK HAVE NOT ENDED
THEIR GROWING SEASON YET WILL NEED A FROST ADVISORY FOR TONIGHT FOR
NYC COUNTIES. WITH NORTHERLY FLOW OFF THE WARMER LI SOUND...THINKING
THAT MORE THAN HALF OF NE SUFFOLK WILL BE ABOVE FREEZING AND SO ONLY
A FROST ADVISORY. WITH BEST CHANCE TO DECOUPLE ACROSS HUDSON TOWARDS
DAYBREAK(32 KEWR/30 KTEB)...THINK TEMPS COULD REACH FREEZING FOR A
FEW HOURS TOWARDS DAYBREAK...SO WILL PUT UP A FREEZE WARNING THERE.

NW UPPER FLOW ACROSS THE REGION SUNDAY BETWEEN CLOSED LOW PIVOTING
NE THROUGH THE CANADIAN MARITIMES AND UPPER RIDGING BUILDING WEST
FROM THE OHIO VALLEY. AT THE SURFACE...N-S ELONGATED HIGH PRESSURE
WILL CONTINUE TO PUSH WEST INTO THE REGION. MAINLY SUNNY SKIES
EXPECTED...WITH SOME INCREASING CIRRUS EXPECTED ACROSS THE AREA IN
THE NW FLOW ALOFT LATE. WITH 850 HPA TEMPS ONLY RUNNING -5 C IN NW
FLOW...WOULD EXPECT TEMPS TO ONLY PEAK INTO THE LOW TO MID 40S.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
WEAK SHORTWAVE ENERGY DIVING SE IN THE NW FLOW...WILL BRING
INCREASING HIGH-MID CLOUDS TO THE REGION SUN NIGHT. AT THE
SURFACE...HIGH PRESSURE SLIDING EAST ACROSS THE REGION WILL BRING
GENERALLY LIGHT W WINDS. CLOUD COVER WILL PREVENT GOOD RADIATIONAL
COOLING CONDITIONS.

HIGH MOVES EAST ON MONDAY WITH WARM FRONT APPROACHING THE REGION IN
RETURN FLOW. WAA OVERRUNNING FLOW WILL MAKE FOR INCREASING CLOUDINESS
FROM W TO E...WITH TEMPS RUNNING ABOUT 5 DEGREES BELOW SEASONABLE.

WEAK COLD FRONT CROSSES THE REGION LATE MON NIGHT/EARLY TUES WITH A
CHANCE OF SHOWERS. NOT MUCH IN THE WAY OF SUPPORT WITH THIS FEATURES
SO RAIN SHOWER ACTIVITY EXPECTED TO BE LIGHT AND SCATTERED. TEMPS
WILL HOLD SLIGHTLY ABOVE SEASONABLE WITH CLOUD COVER AND SOUTHERLY
FLOW.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
ACTIVE NORTHERN STREAM WILL BRING CHANGEABLE WX THROUGH THE PERIOD.
S/WV TRACKS ACROSS ERN CANADA WITH ASSOCIATED COLD FRONT. 12Z GFS
APPEARS MUCH FASTER THAN PREVIOUS RUNS WITH THE FRONT. THIS LIMITS
THE SRLY FLOW INTO THE CWA WITH A DRIER FCST. UNLESS THIS MODEL
TREND CONTINUES...HAVE SIDED CLOSER TO THE 06Z RUN AND HPC NUMBERS
FOR POPS. RA ENDING TUES AFTERNOON WITH TUES NIGHT DRY. ECMWF HAS
BEEN CONSISTENT IN DIGGING A DEEP H5 TROF INTO THE REGION. WAA SHUD
THEN BEGIN WED WITH SHRA CHANCES AHEAD OF THE SFC FRONT. GFS/ECMWF
DO AGREE IN FROPA OVERNIGHT WED INTO THURS MORNING SO TAPERED OFF RA
CHANCES DURING THE DAY THURS. COLDER AIR THEN SETTLES INTO THE CWA
THROUGH SAT. LIMITED HIGH TEMPS FRI TO THE 40S WITH THE IDEA OF A
COLDER ECMWF SOLUTION. FOR WX...6Z AND 12Z GFS BRING A S/WV THROUGH
THE AREA LATE FRI. 12Z RUN DEVELOPS A SFC LOW ALONG THE SFC FRONT.
NO CONSENSUS EXISTS ON THIS IDEA. 00Z AND 12Z ECMWF NOW COMING IN
ARE CONSISTENT WITH A COLDER AND DRIER SCENARIO. HAVE INCLUDED LOW
POPS FOR THE GFS SCENARIO...HOWEVER A FCST OF SHSN OR FLURRIES WITH
A DOWNGRADE OF TEMPS MAY BE MORE REALISTIC FOR FRI AND FRI NIGHT.

&&

.AVIATION /21Z SATURDAY THROUGH THURSDAY/...
CIGS WILL BE IMPROVING TO VFR ACROSS KNYC TERMINALS AND POINTS WEST
THROUGH THE LATE AFTERNOON HOURS...APPROACHING VFR AFTER 20Z.
FURTHER EAST...CIGS ARE ALREADY AT VFR OR WILL BE SHORTLY. SKIES
ACROSS ALL TERMINALS SHOULD BECOME SKC BY 02Z AND CIGS SHOULD REMAIN
SKC THROUGH 18Z SUN.

NE WINDS AT 10-15 KT WILL BE SHIFTING N THIS AFTERNOON...DIMINISHING
TO AROUND 10 KT AROUND KNYC TERMINALS...4-7 KT ELSEWHERE TONIGHT.

OUTLOOK FROM 18Z SUNDAY THROUGH THURSDAY...
VFR EXPECTED THROUGH MON NIGHT. SUB-VFR CONDITIONS WILL BE POSSIBLE
AS A COLD FRONT MOVES ACROSS THE AREA MON NIGHT THROUGH TUE MORNING.
ANOTHER FAST MOVING COLD FRONT MAY BRING MORE SHOWERS AND SUB-VFR
CONDITIONS LATE WED THROUGH THU MORNING. IMPROVING CONDITIONS
EXPECTED LATE THU.

&&

.MARINE...
FREQUENT WIND GUSTS HAVE DROPPED BELOW SCA CRITERIA ACROSS EASTERN
SOUND/OCEAN WATERS THIS AFTERNOON...ALTHOUGH OCCASIONAL GUSTS TO 25
KT ARE POSSIBLE THROUGH THE OVERNIGHT. HOWEVER...IT WILL TAKE UNTIL
SUNDAY AFTERNOON FOR THE SEAS TO SUBSIDE BELOW 5 FT ON THE OCEAN
ZONES SO WILL KEEP UP SCA FOR THERE.

HIGH PRESSURE OVER THE GREAT LAKES AND OHIO VALLEY STATES BUILDS
SLOWLY EASTWARD ON SUN...MOVING ACROSS THE WATERS SUN NIGHT AND
OFFSHORE ON MON. WINDS WILL BE GENERALLY 10 TO 15 KT WITH GUSTS UP
TO 20 KT DURING THIS TIME. THE FLOW VEERS AROUND TO THE SW LATE MON
IN RESPONSE TO ANOTHER FRONTAL SYSTEM APPROACHING FROM THE WEST. THE
FRONT PASSES ACROSS THE WATERS BY TUE MOR. BOTH PRE AND POST-FRONTAL
WINDS LOOK TO STAY BELOW SCA CRITERIA.

SEAS BEGIN TO COME DOWN BEHIND THE COLD FRONT ON TUES. HIGH PRESSURE
THE MAIN INFLUENCE THROUGH WED UNTIL THE NEXT FRONT APPROACHES
FROM THE W. BUILDING SEAS AHEAD OF THE NEXT FRONT WITH SE LOW LEVEL
FLOW. MODERATE WNW FLOW BEHIND THE FRONT SO SEAS WILL REMAIN
ELEVATED...ESPECIALLY OVER THE OCEAN WATERS THROUGH FRIDAY. SCA MAY
BE NEEDED LATE WED NIGHT THROUGH THURS OVER THE OCEAN ZONES WITH
WINDS GUSTING 25-30KT.

&&

.HYDROLOGY...
DRY CONDITIONS INTO MON AFTERNOON. ONLY MINIMAL QPF EXPECTED MON
NIGHT WITH WEAK FRONTAL SYSTEM. WITH NEXT CHANCE OF MODERATE QPF
EVENT BEING LATE WED. AREA RIVERS AND STREAMS SHOULD THEREFORE
REMAIN STEADY OR SLOWLY FALL UNTIL THEN.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...FROST ADVISORY FROM MIDNIGHT TONIGHT TO 8 AM EST SUNDAY FOR
     NYZ072>076-079.
NJ...FREEZE WARNING FROM 3 AM TO 8 AM EST SUNDAY FOR NJZ006.
MARINE...SMALL CRAFT ADVISORY UNTIL 1 PM EST SUNDAY FOR ANZ350-353-355.

&&

SYNOPSIS...NV
NEAR TERM...NV
SHORT TERM...NV
LONG TERM...JMC
AVIATION...MPS
MARINE...NV/JMC
HYDROLOGY...NV
Hazardous weather outlook, Nov 10, 4:14 PM EST, 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE UPTON NY
414 PM EST SAT NOV 10 2007

NJZ002-NYZ067-068-112115-
WESTERN PASSAIC-ORANGE-PUTNAM-
414 PM EST SAT NOV 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND
SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ072>076-079-112115-
NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-
QUEENS-NORTHEASTERN SUFFOLK-
414 PM EST SAT NOV 10 2007

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EST
SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ005>012-NJZ003>005-011-NYZ069>071-077-078-080-081-112115-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-BERGEN-EASTERN PASSAIC-ESSEX-
UNION-ROCKLAND-NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NASSAU-
NORTHWESTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
414 PM EST SAT NOV 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ006-112115-
HUDSON-
414 PM EST SAT NOV 10 2007

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ330-335-338-340-345-350-353-355-112115-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
414 PM EST SAT NOV 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 10, 4:29 PM ESTFrost AdvisoryOKXBronx, Kings, New York, Richmond, Suffolk16 hr

Nearby

Freeze Warnings in New Jersey, 2007Freeze Warnings in New York, 2007Every freeze warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.